zbMATH — the first resource for mathematics

Exponential stability of nonlinear impulsive neutral differential equations with delays. (English) Zbl 1122.34063
The paper deals with the nonlinear impulsive neutral differential equation with time-varying delays of the form \[ \begin{split} x_i'(t)=&-d_ix_i(t)+\sum_{j=1}^na_{ij}f_{ij}(x_j(t))) +\sum_{j=1}^nb_{ij}g_{ij}(x_j(t-\tau_{ij}(t)))+\\ &+\sum_{j=1}^nc_{ij}h_{ij}(x_j'(t-r_{ij}(t))), \qquad t\geq t_0,\;t\neq t_k,\;i=1,2,\dots ,n, \\ x_i(t)=&I_{ik}(x_1(t^-),\dots ,x_n(t^-)), \qquad t\geq t_0,\;t=t_k,\;i=1,2,\dots ,n, \end{split}\tag{1} \] with the initial conditions \[ x_i(t_0+s)=\phi_i(s), \qquad -\tau\leq s\leq 0,\;i=1,2,\dots ,n, \] where \[ 0\leq \tau_{ij}(t)\leq \tau, \qquad 0<r_{ij}(t)\leq \tau, \] where \(\tau, a_{ij}, b_{ij}, c_{ij}\) and \(d_i\) are constants, \(\tau_{ij}, r_{ij}, f_{ij}, g_{ij}, h_{ij}\in C[\mathbb R, \mathbb R]\) for \(i,j=1,2,\dots ,n\). Moreover the initial function \(\phi(s)=(\phi_1(s),\dots ,\phi_n(s))^T\in PC^1\), the impulsive function \(I_k=(I_{1k}, \dots , I_{nk})^T\in C[\mathbb R^n, \mathbb R^n]\), and the fixed impulsive moments \(t_k\) satisfy \(t_1<t_2< \dots \), \(\lim_{k\to\infty}t_k=\infty\), \(k=1, 2, \dots\) . By establishing a singular impulsive delay differential inequality and transforming (1) to a \(2n\)-dimensional singular impulsive delay differential equation, some sufficient conditions are obtained ensuring the global exponential stability in \(PC^1\) of the zero solution of (1).

34K45 Functional-differential equations with impulses
34K40 Neutral functional-differential equations
34K20 Stability theory of functional-differential equations
Full Text: DOI
[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Nieto, J.J., Periodic boundary value problems for first-order impulsive ordinary differential equations, Nonlinear anal., 51, 1223-1232, (2002) · Zbl 1015.34010
[3] Nieto, J.J., Basic theory for nonresonance impulsive periodic problems of first order, J. math. anal. appl., 205, 423-433, (1997) · Zbl 0870.34009
[4] Nieto, J.J., Impulsive resonance periodic problems of first order, Appl. math. lett., 15, 489-493, (2002) · Zbl 1022.34025
[5] Bainov, D.D.; Simenov, P.S., Systems with impulse effect: stability theory and applications, (1989), Ellis Horwood Limited Chichester
[6] Akhmetov, M.U.; Zafer, A., Stability of the zero solution of impulsive differential equations by the Lyapunov second method, J. math. anal. appl., 248, 69-82, (2000) · Zbl 0965.34007
[7] Rogovchenko, Y.V., Impulsive evolution systems: main results and new trends, Dyn. contin. discrete impuls. syst., 3, 57-88, (1997) · Zbl 0879.34014
[8] Qian, D.; Li, X., Periodic solutions for ordinary differential equations with sublinear impulsive effects, J. math. anal. appl., 303, 288-303, (2005) · Zbl 1071.34005
[9] Nieto, J.J.; Rodriguez-Lopez, R., Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations, J. math. anal. appl., 318, 593-610, (2006) · Zbl 1101.34051
[10] J. Li, J.J. Nieto, J. Shen, Impulsive periodic boundary value problems of first-order differential equations, J. Math. Anal. Appl. (in press) · Zbl 1110.34019
[11] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[12] Tang, S.; Chen, L., Density-dependent birth rate, birth pulses and their population dynamic consequences, J. math. biol., 44, 185-199, (2002) · Zbl 0990.92033
[13] Zhang, X.; Shuai, Z.; Wang, K., Optimal impulsive harvesting policy for single population, Nonlinear anal. real world appl., 4, 639-651, (2003) · Zbl 1011.92052
[14] M.U. Akhmet, G.A. Bekmukhambetova, Y. Serinagaoglu, The dynamics of the systemic arterial pressure through impulsive differential equations, Inst. Appl. Math., Middle East Tech. Univ. Ankara, 2005, Turkey, 18 pages. Preprint 34 · Zbl 1081.92011
[15] Zhao, A.; Nieto, J.J., Existence and global attractivity of positive periodic solution of periodic single-species impulsive lotka – volterra systems, Math. comput. modelling, 40, 509-518, (2004) · Zbl 1112.34052
[16] Gao, S.; Chen, L.; Nieto, J.J.; Torres, A., Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine, 24, 6037-6045, (2006)
[17] Li, W.; Huo, H., Global attractivity of positive periodic solutions for an impulsive delay periodic model of respiratory dynamics, J. comput. appl. math., 174, 227-238, (2005) · Zbl 1070.34089
[18] Zhang, W.; Fan, M., Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays, Math. comput. modelling, 39, 479-493, (2004) · Zbl 1065.92066
[19] Franco, D.; Liz, E.; Nieto, J.J.; Rogovchenko, Y.V., A contribution to the study of functional differential equations with impulses, Math. nachr., 218, 49-60, (2000) · Zbl 0966.34073
[20] Xu, D.; Zhu, W.; Long, S., Global exponential stability of impulsive integro-differential equation, Nonlinear anal., 64, 2805-2816, (2006) · Zbl 1093.45004
[21] Luo, Z.; Shen, J., Global existence results for impulsive functional differential equations, J. math. anal. appl., 323, 644-653, (2006) · Zbl 1106.34053
[22] Guan, Z.H.; Chen, G., On delayed impulsive Hopfield neural networks, Neural netw., 12, 273-280, (1999)
[23] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Comput. math. appl., 41, 903-915, (2001) · Zbl 0989.34061
[24] Yang, Z.; Xu, D., Existence and exponential stability of periodic solution for impulsive delay differential equations and applications, Nonlinear anal., 64, 130-145, (2006) · Zbl 1092.34034
[25] Yang, Z.; Xu, D., Stability analysis of delay neural networks with impulsive effects, IEEE trans. circuits syst.-II: express briefs, 52, 517-521, (2005)
[26] Huo, H., Existence of positive periodic solutions of a neutral delay lotka – volterra system with impulses, Comput. math. appl., 48, 1833-1846, (2004) · Zbl 1070.34109
[27] Luo, Z.; Shen, J., Oscillation for solutions of nonlinear neutral differential equations with impulses, Comput. math. appl., 42, 1285-1292, (2001) · Zbl 1005.34060
[28] Graef, J.R.; Shen, J.H.; Stavroulakis, I.P., Oscillation of impulsive neutral delay differential equations, J. math. anal. appl., 268, 310-333, (2002) · Zbl 1004.34054
[29] Liu, X.; Shen, J., Asymptotic behavior of solutions of impulsive neutral differential equations, Appl. math. lett., 12, 51-58, (1999) · Zbl 0943.34065
[30] Liu, X.; Shen, X.; Zhang, Y., A comparison principle and stability for large-scale impulsive delay differential systems, Anziam j., 47, 203-235, (2005) · Zbl 1095.34049
[31] Kamont, Z.; Turo, J.; Zubik-Kowal, B., Differential and difference inequalities generated by mixed problems for hyperbolic functional differential equations with impulses, Appl. math. comput., 80, 127-154, (1996) · Zbl 0878.35122
[32] Guan, Z., Impulsive inequalities and stability of large scale singular measure differential systems with unbounded delays, Dyn. contin. discrete impuls. syst., 3, 113-130, (1997)
[33] Xu, D.; Yang, Z., Impulsive delay differential inequality and stability of neural networks, J. math. anal. appl., 305, 107-120, (2005) · Zbl 1091.34046
[34] Horn, R.A.; Johnson, C.R., Topics in matrix analysis, vol. 2, (1991), Cambridge University Press England · Zbl 0729.15001
[35] Xu, S.; Lam, J.; Daniel, W.C.; Zou, Y., Delay-dependent exponential stability for a class of neural networks with time delays, J. math. anal. appl., 183, 16-28, (2005) · Zbl 1097.34057
[36] Park, J.H., Stability criterion for neutral differential systems with mixed multiple time-varying delay arguments, Math. comput. simulation, 59, 401-412, (2002) · Zbl 1006.34072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.